# SDR SWAA2015112346333

- Difficulty date: September 29, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 5922535
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD SIDE OF NR 12 SLAT TRACK ON SLAT SIDE, ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
